# SDR FDEA201305291115

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852216
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR LOWER SILL FOUND CORRODED BS 1440 - 1460.  R & R WITH NEW WEB FABRICATED AND INSTALLED IAW DWG 146N8522, SHT 1 REV E.  REPAIR IS MAJOR.
